# SDR DALA2024010200017

- Difficulty date: January 2, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 142,547 hours, 21,013 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0179 -DE/MISC- CREW REPORTED GEAR DISAGREE MESSAGE DURING ARRIVAL INTO SFO. AFTER CYCLING THE GEAR, THE MESSAGE CLEARED AND GEAR NORMAL INDICATED. CREW DECLARING EMERGENCY INBOUND. CORRECTIVE ACTION: REPLACED DOWN SENSE RELAY K904. PERFORMED OPERATIONAL TEST OF TAIL SKID EXTENSION AND RETRACTION, TESTS PASSED, NO FAULTS. (LP 5055572)
